Lancaster EPrints

BANACH ALGEBRAS AND THE GENERAL THEORY OF ""-ALGEBRAS Volume I Algebras and Banach Algebras (Encyclopedia of Mathematics and its Applications 49) By THEODORE W. PALMER: 794 pp., £60.00, ISBN 0 521 36637 2 (Cambridge University Press, 1994).

Dales, H.G. (1996) BANACH ALGEBRAS AND THE GENERAL THEORY OF ""-ALGEBRAS Volume I Algebras and Banach Algebras (Encyclopedia of Mathematics and its Applications 49) By THEODORE W. PALMER: 794 pp., £60.00, ISBN 0 521 36637 2 (Cambridge University Press, 1994). Bulletin of the London Mathematical Society, 28 (6). pp. 656-659. ISSN 0024-6093

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Bulletin of the London Mathematical Society
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67607
Deposited By: ep_importer_pure
Deposited On: 20 Nov 2013 09:58
Refereed?: Yes
Published?: Published
Last Modified: 12 Oct 2017 00:03
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/67607

Actions (login required)

View Item